Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have cramps, hot flashes, weight gain. Had unprotected sex. Missed pill. Pregnant?

So the end of last month I missed my last birth control pill and had unprotected sex that day. The next day I got what I thought was my period but it was abnormally short and light. Since then I ve been gaining weight, experiencing what seem to be hot flashes, I ve been abnormally moody, and I have mild cramps . Could I be pregnant?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As that was the last day of your birth control pills, the chances of pregnancy is less.
The bleeding you had could be withdrawal bleeding due to missing the pill.
The symptoms you are experiencing are also could be due to withdrawing the pills.
You better wait till your expected date of periods and if you miss the date, go for pregnancy test once to rule out the possibility.
Take care.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor